| Model Number |
A70960A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had chipped lens.The issue occurred during the pre-use inspection.There were no reports of patient harm.
Additional Manufacturer Narrative
This report was sent in error as chipped lens would not cause or contribute to a death or a serious injury if it were to recur.
Event or Problem Description
No additional information received from customer.